# SDR JYD2002F00003

- Difficulty date: May 3, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64086
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spar
- Part number: 641520603041
- Part serial: 64M65475926
- Condition: Cracked
- Location: Main Rotor Blade
- Part time: 8,203 hours
- Component: Blade
- Component part number: 641520601045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE CRACKED.  DURING POST-FLIGHT INSPECTION, AND REQUIRED COMPLIANCE WITH SB, (BLADE INSPECTION METHOD) INDICATION WAS FOUND ON BLADE (SN 64M-6547-5926) BLADE WAS REMOVED.  CRACK WAS DETECTED ON TOP SIDE BETWEEN POCKET NR8 AND NR9.  CRACK LENGTH APPROXIMATELY  1.750 INCH.  CORROSION, PITTING.
